Sahin, Bünyamin, Sahin, Abdulgani. (1397). On dominaton type invariants of regular dendrimer. فناوری آموزش, 8(1), 27-31. doi: 10.22061/jmns.2018.3409.1029
Bünyamin Sahin; Abdulgani Sahin. "On dominaton type invariants of regular dendrimer". فناوری آموزش, 8, 1, 1397, 27-31. doi: 10.22061/jmns.2018.3409.1029
Sahin, Bünyamin, Sahin, Abdulgani. (1397). 'On dominaton type invariants of regular dendrimer', فناوری آموزش, 8(1), pp. 27-31. doi: 10.22061/jmns.2018.3409.1029
Sahin, Bünyamin, Sahin, Abdulgani. On dominaton type invariants of regular dendrimer. فناوری آموزش, 1397; 8(1): 27-31. doi: 10.22061/jmns.2018.3409.1029


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.